HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Cohen-Macaulay types of Cohen-Macaulay complexes

Files in This Item:
pre159.pdf875 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83303

Title: Cohen-Macaulay types of Cohen-Macaulay complexes
Authors: Hibi, Takayuki Browse this author
Issue Date: Aug-1992
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 159
Start Page: 1
End Page: 26
Abstract: We say that a Cohen-Macaulay poset (partially ordered set) is "superior" if euery open intenrnl ( x , y) of P "' with µp.-.(x,y) :it: 0 is doubly Cohen-Macaulay. For e2-rnmple, if L = P "' is a modular lattice, then the Cohen-Macaulay poset P is superior. We present a formula for the computation of the Cohen-Macaulay type of the Stanley-Reisner ring of the order compleH of a Cohen-Macaulay poset which is superior.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/68905
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University